Under eye bag filler
Thank you for sharing your question and photos. Swelling and tenderness after under eye filler i completely normal and can sometimes take up to 2 weeks to completely settle. I recommend waiting one more week and then following up with your injector to evaluate whether to dissolve the filler with hyaluronidase. Under eye filler treatments are best done with a microcannula to avoid bruising and to minimize swelling. Best of luck.
Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy
I would wait 2 weeks before deciding on if you want to reverse the fillers or not. I typically like voluma or radiesse to the cheeks and belotero to the troughs over restylane. Best, Dr. Emer.
Sing of deep hematoma
hematoma is a collection of blood. It appears to be deep hematoma. They can be painful and tender to touch. It will resolve on its own.
Restyling under the Eye
Thank you for your question. It is difficult to see your results in the photos. However, I always caution patients to make sure their physician injects under the eye area. This area is an area that is fraught with complications. Knowing how to inject in this area and treat this area is important. The tissues are thin and the layers of the skin show everything. Therefore, it must be treated properly. That being said, at first glance, your filler looks a little asymmetrical and uneven. This could be related to swelling and should be addressed by your physician. I have been treating this area with fat transfer for a long time, therefore filler is easier to place in this area. It just takes time for the swelling and results to be perfect. Also, the product being used is important and restyling is a good choice. Good luck. Hope this helps.
Lump after Restylane
After a week it is probably not swelling but a deposit of Restylane and I would go back and see if the doctor can inject a little hyaluronidase to dissolve it. Be sure you see a board certified dermatologist or plastic surgeon
Bump on lower eyelid after Restylane injections
Thank you for sharing your question and photos. It is not possible to clearly see the issue; however, the bump could be due to swelling or it might be filler injected at the wrong level. If the bump persists for another week, see your doctor for evaluation and guidance. This delicate area requires precise placement of filler. See an experienced injector for tear trough treatments.